Mathematical Logic Quarterly

Cover image for Mathematical Logic Quarterly

March 2010

Volume 56, Issue 2

Pages 113–224

  1. Contents

    1. Top of page
    2. Contents
    3. Original Papers
    1. Contents: Math. Log. Quart. 2/2010 (pages 113–115)

      Version of Record online: 29 MAR 2010 | DOI: 10.1002/malq.201020000

  2. Original Papers

    1. Top of page
    2. Contents
    3. Original Papers
    1. Applications of the ergodic iteration theorem (pages 116–125)

      Jindřich Zapletal

      Version of Record online: 29 MAR 2010 | DOI: 10.1002/malq.200810041

    2. A note on the Σ1 collection scheme and fragments of bounded arithmetic (pages 126–130)

      Zofia Adamowicz and Leszek Aleksander Kołodziejczyk

      Version of Record online: 29 MAR 2010 | DOI: 10.1002/malq.200810043

    3. Fuzzy Galois connections categorically (pages 131–147)

      Javier Gutiérrez García, Iraide Mardones-Pérez, María Angeles de Prada Vicente and Dexue Zhang

      Version of Record online: 29 MAR 2010 | DOI: 10.1002/malq.200810044

    4. Special subalgebras of Boolean algebras (pages 148–158)

      J. Donald Monk

      Version of Record online: 29 MAR 2010 | DOI: 10.1002/malq.200910002

    5. Countably categorical coloured linear orders (pages 159–163)

      Feresiano Mwesigye and John K. Truss

      Version of Record online: 29 MAR 2010 | DOI: 10.1002/malq.200910005

    6. How many normal measures can ℵmath image carry? (pages 164–170)

      Arthur W. Apter

      Version of Record online: 29 MAR 2010 | DOI: 10.1002/malq.200910003

    7. Two conjectures on the arithmetic in ℝ and ℂ (pages 175–184)

      Apoloniusz Tyszka

      Version of Record online: 29 MAR 2010 | DOI: 10.1002/malq.200910004

    8. Odd-sized partitions of Russell-sets (pages 185–190)

      Horst Herrlich and Eleftherios Tachtsis

      Version of Record online: 29 MAR 2010 | DOI: 10.1002/malq.200810049

    9. Continuous homomorphisms of R onto a compact group (pages 191–197)

      Douglas Bridges and Matthew Hendtlass

      Version of Record online: 29 MAR 2010 | DOI: 10.1002/malq.200810048

    10. Interstitial and pseudo gaps in models of Peano Arithmetic (pages 198–204)

      Ermek S. Nurkhaidarov

      Version of Record online: 29 MAR 2010 | DOI: 10.1002/malq.200810045

    11. Unavoidable sequences in constructive analysis (pages 205–215)

      Joan Rand Moschovakis

      Version of Record online: 29 MAR 2010 | DOI: 10.1002/malq.200810046

    12. Bernstein sets and κ -coverings (pages 216–224)

      Jan Kraszewski, Robert Rałowski, Przemysław Szczepaniak and Szymon Żeberski

      Version of Record online: 29 MAR 2010 | DOI: 10.1002/malq.200910008

SEARCH

SEARCH BY CITATION